# SDR SWAA2024030659745

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 65,551 hours, 39,071 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Fwd Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NORTH DOOR EMERGENCY SLIDE FELL OUT FWD ENTRY DOOR EMERGENCY SLIDE FELL OUT<[01] REINSTALLED FWD ENRTY DOOR ESCAPE SLIDE PER MT 725-61-06
